| Model Number |
CS1 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Ge healthcare (gehc) reported a field modification for this heater door issue per 21 cfr 806 on 22-oct-2024.The fda recall number is z-0047-2025 & z-0048-2025.Customers were sent a letter explaining the issue and instructions for inspecting, installing, and tightening the screw that secures the heater door.Gehc will replace all affected units.Block a: no report of patient involvement.Legal manufacturer: hcs research park - 9900 innovation drive usa wauwatosa, wi 53226.
Event or Problem Description
As a result of an inspection that was completed as part of correction and removal initiated by ge healthcare (gehc) on 22-oct-2024 (recall no.Z-0047-2025 & z-0048-2025), this unit was identified as having an issue with the heater door that indicates it may be impacted by the issue described in the recall no.Z-0047-2025 & z-0048-2025.There was no patient involvement.